Volume 15, Number 4
Preview Issue Next Issue

Purchase

Yu-lin Zhou

J. Comp. Math., 15 (1997), pp. 289-310

Preview Purchase PDF Citation Download 0 153 Article preview

Purchase

Juan Cheng and Jia-zun Dai

J. Comp. Math., 15 (1997), pp. 311-318

Preview Purchase PDF Citation Download 1 146 Article preview

Purchase

Lie-heng Wang

J. Comp. Math., 15 (1997), pp. 319-326

Preview Purchase PDF Citation Download 2 137 Article preview

Purchase

Patrice Marcotte and Shi-quan Wu

J. Comp. Math., 15 (1997), pp. 327-334

Preview Purchase PDF Citation Download 0 159 Article preview

Purchase

Wei-zhu Bao and Hou-de Han

J. Comp. Math., 15 (1997), pp. 335-344

Preview Purchase PDF Citation Download 1 127 Article preview

Purchase

Taehoon Park and You-lan Zhu

J. Comp. Math., 15 (1997), pp. 345-364

Preview Purchase PDF Citation Download 0 153 Article preview

Purchase

Zhi-ming Chen

J. Comp. Math., 15 (1997), pp. 365-384

Preview Purchase PDF Citation Download 0 158 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80